Title: An optimum approach of profit analysis on the machine repair system with heterogeneous repairmen
Authors: Ke, Jau-Chuan
Liu, Tzu-Hsin
Wu, Chia-Huang
工業工程與管理學系
Department of Industrial Engineering and Management
Keywords: Multiple heterogeneous repairmen;Profit;Probabilistic global search Lausanne;Quasi-Newton method
Issue Date: 15-Feb-2015
Abstract: We consider a machine repair problem with queue-dependent heterogeneous repairmen. The stationary probability distribution of the number of failed machines in the system is derived. A profit model is developed to determine the optimal values of threshold to assign/add one more repairman for increasing the total service rate where the service rate is assumed adjustable. The probabilistic global search Lausanne (PGSL) method is employed to find an initial trial solution. Based on this initial solution, a direct search method is applied to obtain the optimal values of the threshold and, then, the Quasi-Newton method is implemented to adjust the corresponding service rates. Some numerical experiments are performed to justify the efficiency of the optimum approach. (C) 2015 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.amc.2014.12.026
http://hdl.handle.net/11536/124326
ISSN: 0096-3003
DOI: 10.1016/j.amc.2014.12.026
Journal: APPLIED MATHEMATICS AND COMPUTATION
Volume: 253
Begin Page: 40
End Page: 51
Appears in Collections:Articles